# SDR SWIA201335225

- Difficulty date: November 7, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 32,941 hours, 46,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER ON LIGHTED EMERGENCY EXIT SIGN LOWER LT OF 6C EXIT DOOR MISSING.  FLT 5384 INSTALLED EMERGENCY EXIT SIGN COVER AT LOWER LEFT OF 6C.
